# SDR TSAA0253161

- Difficulty date: July 8, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED A TWO INCH CRACK ON FUSELAGE SKIN AT BS274 STRINGER 15R.  TRIMMED OUT DAMAGED SKIN, HFEC EDGE OF TRIMMED AREA WITH NO DEFECTS NOTED, FABRICATED FILLER AND DOUBLER.  INSTALLED REPAIR PARTS IAW SRM.  AIRCRAFT RETURNED TO SERVICE.
